# SDR DALA2024010900360

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 78,491 hours, 10,096 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 3R DOOR INDICATES ARMED BUT APPEARS TO BE DISARMED. CORRECTIVE ACTION: PREFORMED OPERATIONAL CHECK OF 3R DOOR ARMING & DISARMING. OPS CHECK NORMAL. (9140155)
